MAUDE Adverse Event Report: ABBOTT MEDICAL OPTICS TECNIS; TORIC IOLS

ABBOTT MEDICAL OPTICS TECNIS; TORIC IOLS
Model Number ZCT300
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/18/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of birth: unknown/ not provided.If explanted; give date: n/a (not applicable).The intraocular lens remains implanted.All pertinent information available to abbott medical optics has been submitted.
 
Event or Problem Description
The intraocular lens (iol) was noted to have rotated 14 degrees at the 6-month postoperative visit.The protocol defined slit lamp measurement was 98 degrees on (b)(6) 2017 vs.The intended operative placement of 84 degrees on (b)(6) 2016.The iol remains implanted.No repositioning or further intervention is required.No patient complications/injury.Best corrected distance visual acuity was 20/20 (od) and 20/25 (ou) on (b)(6) 2017.Outcome does not significantly interfere with activities of daily life.The patient is currently doing well.No additional information was provided to abbott medical optics.
 
Additional Manufacturer Narrative
Device evaluation: the lens remains implanted; therefore, it was not returned for investigation.The reported complaint was not verified.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specifications.A search revealed that no similar complaints for this order number have been received.Labeling review: the directions for use (dfu) were reviewed.The dfu provide the customer with proper usage instructions and guidelines.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to abbott medical optics has been submitted.

Brand Name
TECNIS
Common Device Name
TORIC IOLS
Manufacturer (Section D)
ABBOTT MEDICAL OPTICS
santa ana CA
MDR Report Key6704413
Report Number9614546-2017-00605
Device Sequence Number1243981
Product Code HQL
UDI-Device Identifier05050474553484
UDI-Public(01)05050474553484(17)200425
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date04/25/2020
Device Model NumberZCT300
Device Catalogue NumberZCT300U280
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/16/2017
Supplement Date Received by Manufacturer07/17/2017
Initial Report FDA Received Date07/11/2017
Supplement Report FDA Received Date08/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age69 YR